# SDR CALA2025110610950

- Difficulty date: October 29, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 80,476 hours, 29,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54108
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT CORRODED BETWEEN BS 294.5 - 312, RBL 12.    REMOVED AND REPLACED THE  FLOOR SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 141A5410 SHEET 8.
